EconPapers    
Economics at your fingertips  
 

Optimal High‐Order Methods for Solving Nonlinear Equations

S. Artidiello, A. Cordero, Juan R. Torregrosa and M. P. Vassileva

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: A class of optimal iterative methods for solving nonlinear equations is extended up to sixteenth‐order of convergence. We design them by using the weight function technique, with functions of three variables. Some numerical tests are made in order to confirm the theoretical results and to compare the new methods with other known ones.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/591638

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:591638

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:591638